International Journal of Analysis and Applications is a peer-reviewed journal that publishes original research articles in all areas of analysis and its applications.
Topics included but not limited to:
Abstract harmonic analysis; Clifford analysis; Complex analysis; Computable analysis; Control and optimization; Convex analysis; Difference equations; Differential equations; Dynamical systems; Fourier analysis; Functional analysis; Inequalities; Geometric analysis; Mathematical biology; Miscellaneous applications of functional analysis; Multivariate analysis; Nonlinear functional analysis; Numerical analysis; Numerical methods in Fourier analysis; Operator theory; p-adic analysis; Partial differential equations; Real analysis; Stochastic analysis; Tropical analysis and all the other fields of their applications.


Vol 18, No 6

This issue is currently being compiled. The articles below are in their final form while the issue is still in process of compilation.

Table of Contents


Ruled Surfaces with Constant Slope Ruling According to Darboux Frame in Minkowski Space
Pages 900-919
Author(s): Ayşe Yavuz, Yusuf Yayli
Abstract | PDF

Some Multistep Iterative Methods for Nonlinear Equation Using Quadrature Rule
Pages 920-938
Author(s): Gul Sana, Muhammad Aslam Noor, Khalida Inayat Noor
Abstract | PDF

A Polynomial Linear Regression Approach to Estimate Sensitive Parameters in the Novel Double Diabetes Model
Pages 939-956
Author(s): Rashida Hussain, Asma Arbab, Salahuddin -, Mohammad Munir, Nasreen Kausar, Asghar Ali
Abstract | PDF

Generalized Absolute Riesz Summability of Infinite Series and Fourier Series
Pages 957-964
Author(s): Bağdagül Kartal
Abstract | PDF

Fast Approximation of Algebraic and Logarithmic Hypersingular Type Singular Integrals with Highly Oscillatory Kernel
Pages 965-980
Author(s): Idrissa Kayijuka, Şerife Müge Ege, Ali Konuralp, Fatma Serap Topal
Abstract | PDF

How Globalization Is Related to Energy Productivity? (A Mathematical Analysis on Iran’s Agricultural Data)
Pages 981-988
Author(s): Maryam Ghasemi, Reza Moghaddasi, Yaaghoob Zeraatkish
Abstract | PDF

Extension of VIKOR Method for MCDM Under Bipolar Fuzzy Set
Pages 989-997
Author(s): Bashayer Alsolame, Noura Omair Alshehri
Abstract | PDF

COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.